# SDR HALA0700504

- Difficulty date: November 26, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,051 hours, 15,895 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 2709
- Condition: Malfunctioned
- Location: Fire Dectection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE APU FIRE LP 2.  REPLACED NR 2 APU FIRE DETECTION CARD PER FIM 26-15-00 FIGURE 103, OK FOR SERVICE.
